# SDR CA110228018

- Difficulty date: February 23, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 208B
- Engine: Pwa PT6A114A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Not Reported
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

(CAN) IFSD SINGLE ENGINE, DURING FLIGHT THE PILOT HEARD A LOUD BANG FOLLOWED BY OIL COVERING THE WINDSHIELD AND PROPELLER GOING TO FEATHER POSITION.  THE PILOT DECLARED AN EMERGENCY AND MADE A SUCCESSFUL LANDING  WITHOUT INCIDENT AT AIRPORT.
